# SDR A6WA201140081

- Difficulty date: February 8, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 17,400 hours, 16,557 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139352111
- Part serial: 03206H9660
- Condition: Cracked
- Location: Cockpit
- Part time: 17,393 hours, 16,549 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

LT WINDSHIELD CRACK BEGINNING AT WINDSHIELD HEATING ELEMENT.  R & R LT WINDSHIELD IAW AMM 56-11-01 & OPS TEST IAW AMM 30-41-01.
